MathSciNet Relay Station
MathSciNet bibliographic data
MR1980447 65N30 (65N55 65Y20)
Morin, Pedro; Nochetto, Ricardo H.; Siebert, Kunibert G. Convergence of adaptive finite element methods. Revised reprint of "Data oscillation and convergence of adaptive FEM'' [SIAM J. Numer. Anal. 38 (2000), no. 2, 466–488 (electronic); MR1770058]. SIAM Rev. 44 (2002), no. 4, 631–658 (electronic) (2003).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement